# SDR RAIA971201

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N875JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 875
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: 72111211000
- Condition: Failed
- Location: Bagg Compt
- Part time: 9,651 hours
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

FLT 7204 - FSM CABIN SMOKE LIGHT ILLUMINATED IN FLIGHT.  AFTER 5 MINUTES LIGHT EXTINGUISHED.  NO OBVIOUS SIGNS OF SMOKE.  MAINTENANCE REPLACED AFT BAGGAGE BAY SMOKE DETECTOR.  (M)
